# SDR WX0A2023101631869

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N282NV
- Make and model: Airbus A320-214
- Aircraft serial: 2875
- Aircraft time: 50,465 hours, 20,302 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 10655
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(EMERGENCY DECLARED) EN ROUTE TO STL FL 300, ELECTRICAL BURNING SMELL OCCUPIED WITH SOUNDS OF ELECTRICAL  SHORTING ARCING INCREASING IN INTENSITY / FOUND ELECTRICAL ARCHING/SMELL DUE TO BLOWER FAN FAILING. PERFORMED TSM 21-26-00-810-809A. R+R 20HQ VENT BLOWER FAN IAW AMM 21-26-51-000-001A + 21-26-51-400-001A. ALL OPS CHECKS GOOD. "
